# SDR FDKA200701013

- Difficulty date: January 16, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- Aircraft time: 12,677 hours, 12,176 cycles
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 4252070
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 9963 BNA-JFK (1610 PHX LCL).  NR 2 ENG SHUTDOWN IN FLIGHT DUE TO LOW OIL PRESSURE ON CLIMBOUT.  MX REMOVED AND REPLACED NR 2 GEN GARLOCK SEAL.
